# SDR SWAA2021102724523

- Difficulty date: September 29, 2021
- Submitted: October 27, 2021
- Operation: Air carrier
- Aircraft: N263WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32520
- Aircraft time: 46,043 hours, 27,465 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR TO SIDEWALL SUPPORT AT RBL 21; WL 154; BODY STATIONS: 727D+14; 727D+20; 727E+1; 727E+2; 727E+6; 727E+9; 727E+10; 727E+11; 727E+14; AND 727E+17.   REMOVED CORROSION ON FLOOR TO SIDEWALL SUPPORT  MEASURES :BS727E 9:L=0.950';W=0.250';D=0.009'.ORIGINALTHICKNESS=0.040';MATERIAL REMOVED= 0.009'; REMAINING MATERIAL THICKNESS=0.031'.THE SIDEWALL SUPPORT IS OUT OF LIMITS. I.A.W. SRM 53-00-53-1A-2; ALLOWABLE DAMAGE 2; STEP 4.2A.  ACCOMPLISHED ON CARD TTG8Q006Q898.
